MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN? CRT-D; Cardiac Resynchronization Therapy Defibrillator

BOSTON SCIENTIFIC CORPORATION DYNAGEN? CRT-D; Cardiac Resynchronization Therapy Defibrillator
Model Number G151
Medical Device Problem Codes Signal Artifact/Noise (1036); High impedance (1291); Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) system exhibited oversensed noise on the non-boston scientific right atrial (ra) lead, resulting in the inappropriate storage of atrial tachy response (atr) episodes.Additionally, within-range fluctuations in ra impedance measurements were observed.Technical services (ts) recommended performing a lead evaluation.No adverse patient effects were reported.This crt-d remains in service.

Brand Name
DYNAGEN? CRT-D
Common Device Name
Cardiac Resynchronization Therapy Defibrillator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key25621301
Report Number2124215-2026-33822
Device Sequence Number9094741
Product Code NIK
UDI-Device Identifier00802526534638
UDI-Public(01)00802526534638(17)181123
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/23/2018
Device Model NumberG151
Device Catalogue NumberG151
Device Lot Number119152
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Supplement Date Received by Manufacturer09/10/2026
Initial Report FDA Received Date06/25/2026
Supplement Report FDA Received Date09/11/2026
Date Device Manufactured12/06/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexMale